DOISerbia - A new family of combinatorial numbers and polynomials associated with peters numbers and polynomials - Simsek, Yilmaz

Applicable Analysis and Discrete Mathematics 2020 Volume 14, Issue 3, Pages: 627-640
https://doi.org/10.2298/AADM190220042S
Full text ( 300 KB)
Cited by


A new family of combinatorial numbers and polynomials associated with peters numbers and polynomials

Simsek Yilmaz (Department of Mathematics, Faculty of Science, University of Akdeniz, Antalya, Turkey), ysimsek@akdeniz.edu.tr

The aim of this paper is to define new families of combinatorial numbers and polynomials associated with Peters polynomials. These families are also a modification of the special numbers and polynomials in [11]. Some fundamental properties of these polynomials and numbers are given. Moreover, a combinatorial identity, which calculates the Fibonacci numbers with the aid of binomial coefficients and which was proved by Lucas in 1876, is proved by different method with the help of these combinatorial numbers. Consequently, by using the same method, we give a new recurrence formula for the Fibonacci numbers and Lucas numbers. Finally, relations between these combinatorial numbers and polynomials with their generating functions and other well-known special polynomials and numbers are given.

Keywords: Special sequences and polynomials, Generating functions, Fibonacci numbers, Bernoulli numbers, Euler numbers, Stirling numbers, Functional equations, Binomial coefficients, Combinatorial identities